ASPERCREME® ARTHRITIS PAIN RELIEF GEL
Get prescription-strength arthritis pain relief without a prescription.
Aspercreme® Arthritis Pain Relief Gel with diclofenac targets pain directly at the source to reduce inflammation and help relieve arthritis pain.
Full prescription strength
Targets pain directly at the source
Use as directed.
Sizes: 50g tube | 100g tube | 150g tube
- for the temporary relief of arthritis pain ONLY in the following areas:
- hand, wrist, elbow (upper body areas)
- foot, ankle, knee (lower body areas)
- this product may take up to 7 days to work for arthritis pain; it is not for immediate relief. If no pain relief in 7 days, stop use.
- use only as directed
- do not use more than directed or for longer than directed
- apply only to clean, dry skin that does not have any cuts, open wounds, infections, or rashes
- do not apply in same area as any other product
- do not apply with external heat such as heating pad
- do not apply a bandage over the treated area
- store ENCLOSED DOSING CARD with your Aspercreme® Arthritis Pain Relief Gel. The dosing card is re-usable.
- asthma (wheezing)
- skin reddening
- facial swelling
- more or for a longer time than directed
- when using other drugs containing diclofenac
- are age 60 or older
- have had stomach ulcers or bleeding problems
- take a blood thinning (anticoagulant) or steroid drug
- take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
- have 3 or more alcoholic drinks every day while using this product
- apply more or for longer than directed
- if you have ever had an allergic reaction to any other pain reliever or to a fever reducer
- for strains, sprains, bruises, or sports injuries. This product has not been shown to work for these types of injuries.
- right before or after heart surgery
- on more than 2 body areas at the same time
- in the eyes, nose, or mouth
- you have problems or serious side effects from taking pain relievers or fever reducers
- stomach bleeding warning applies to you
- you have a history of stomach problems, such as heartburn
- you have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had a stroke
- you are taking a diuretic
- you are under age 18 years. It is not known if this drug works or is safe in children under age 18 years.
- under a doctor’s care for any serious condition
- taking any other drug
- avoid contact with eyes, nose, or mouth
- if eye contact occurs, rinse thoroughly with water
- pain gets worse or lasts more than 21 days
- redness or swelling is present in the painful area
- fever occurs
- skin irritation occurs
- any new symptoms appear. These could be signs of a serious condition.
- you experience any of the following signs of stomach bleeding:
- feel faint
- have bloody or black stools
- vomit blood
- have stomach pain that does not get better
- you have symptoms of heart problems or stroke:
- chest pain
- trouble breathing
- leg swelling
- weakness in one part or side of body
- slurred speech
- store at 20-25°C (68-77°F). Keep from freezing.
- read all product information before using. Keep the dosing card, this carton, and accompanying User Guide for important information.
Use up to 21 days unless directed by your doctor.
Not for strains, sprains, bruises, or sports injuries. This product has not been shown to work for these types of injuries.
For your arthritis pain:
■ Use 4 times per day every day
■ Do not use on more than 2 body areas at the
Use ENCLOSED DOSING CARD to measure
■ For each upper body area (hand, wrist, or
elbow) – Squeeze out 2.25 inches (2 grams)
■ For each lower body area (foot, ankle, or knee)
– Squeeze out 4.5 inches (4 grams)
For external use only
Allergy alert: Diclofenac may cause a severe allergic reaction, especially in people allergic to aspirin.Symptoms may include:
If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use this product during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Keep out of reach of children. If swallowed, get medical help or contact a Poison Control Center right away (1-800-222-1222).
Keep carton as it contains important information.
Diclofenac sodium is a topical non-steroidal anti-inflammatory drug (NSAID) that helps ease arthritis pain.
carbomer homopolymer Type C, cocoyl caprylocaprate, fragrance, isopropyl alcohol, mineral oil, polyoxyl 20 cetostearyl ether, propylene glycol, purified water, strong ammonia solution
FREQUENTLY ASKED QUESTIONS
You may be able to use your HSA and FSA tax-preferred savings accounts to purchase certain Aspercreme® OTC products. The passage of the CARES Act by Congress includes provisions to restore OTC eligibility under tax-preferred HSA and FSA accounts. Plan details vary, so save your receipt and check with your benefits or health provider for eligibility.
Do not use a heating pad or ice pack while using Aspercreme® products.
Aspercreme® Arthritis Pain Relief Gel is used for the temporary relief of arthritis pain in your upper (hands, wrists, elbows) and lower (knees, feet, ankles) body areas.
Please reach out to our Consumer Affairs Team at 866-844-2798 or visit https://www.sanofimedicalinformation.com/s/submit-a-question/?language=en_US&CN=US&HCP=No to request a replacement dosing card.
Please consult your doctor if you are pregnant or nursing before using Aspercreme® products.
Aspercreme® products should not be used after they expire. Check the packaging for the expiration date.
Do not use more than one Aspercreme® product or any other medication at the same time. Use all products only as directed. We recommend you speak to your doctor if you have additional questions.
Aspercreme® Arthritis Pain Relief Gel contains diclofenac, which is an NSAID.
We do not test Aspercreme® Arthritis Pain Relief Gel for use on animals. Please use only as directed.
Ask a doctor before using this product on children aged under 18 years.
Aspercreme® products can be purchased without a prescription. Please visit the "Where to buy" page to find your closest retailer.
Arthritis Causes, Symptoms, And Pain Management
Learn more about why your joints ache and discover how you can ease the discomfort.
Aspercreme® Arthritis Gel, Powered By Diclofenac
Aspercreme® Arthritis gel now makes prescription-strength diclofenac available over the counter.
What Aspercreme® Ingredients Are All About
Aspercreme® products are carefully made to provide temporary topical pain relief so you can keep doing the activities you love. Learn how we use a variety of effective ingredients.